logo AFST

An elementary proof of the Briançon-Skoda theorem
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 19 (2010) no. 3-4, pp. 675-685.

Nous proposons une démonstration élémentaire du théorème de Briançon-Skoda. Ce théorème donne un critère d’appartenance d’une fonction φ à un idéal I de l’anneau des germes de fonctions holomorphes en 0 n   ; plus précisement, l’appartenance est établie sous l’hypothèse qu’une fonction dépendante de φ et I soit de carré localement sommable. En partiulier, si I est engendré par m éléments, alors I min(m,n) ¯I, où J ¯ dénote la clôture intégrale d’un idéal J.

We give an elementary proof of the Briançon-Skoda theorem. The theorem gives a criterionfor when a function φ belongs to an ideal I of the ring of germs of analytic functions at 0 n ; more precisely, the ideal membership is obtained if a function associated with φ and I is locally square integrable. If I can be generated by m elements,it follows in particular that I min(m,n) ¯I, where J ¯ denotes the integral closure of an ideal J.

Reçu le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/afst.1262
@article{AFST_2010_6_19_3-4_675_0,
     author = {Jacob Sznajdman},
     title = {An elementary proof of the {Brian\c{c}on-Skoda} theorem},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {675--685},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 19},
     number = {3-4},
     year = {2010},
     doi = {10.5802/afst.1262},
     zbl = {1250.32006},
     mrnumber = {2790814},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1262/}
}
Jacob Sznajdman. An elementary proof of the Briançon-Skoda theorem. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 19 (2010) no. 3-4, pp. 675-685. doi : 10.5802/afst.1262. https://afst.centre-mersenne.org/articles/10.5802/afst.1262/

[A03] Andersson (M.).— Integral representation with weights I, Math. Ann. 326, p. 1-18 (2003). | MR 1981609 | Zbl 1024.32005

[B83] Berndtsson (B.).— A formula for division and interpolation, Math. Ann. 263, p. 113-160 (1983). | MR 707239 | Zbl 0499.32013

[BGVY93] Berenstein (C.), Gay (R.), Vidras (A.), Yger (A.).— Residue currents and bezout identities, Progress in Mathematics, 114, Birkhäuser Verlag, Basel (1993). | MR 1249478 | Zbl 0802.32001

[BS74] Briançon (J.), Skoda (H.).— Sur la clôture intégrale d’un idéal de germes de fonctions holomorphes en un point de C n , C. R. Acad. Sci. Paris Sér. A 278, p. 949-951 (1974). | MR 340642 | Zbl 0307.32007

[D07] Demailly (J.-P.).— Complex analytic and differential geometry, Available at (2007).

[H90] Hörmander (L.).— An introduction to complex analysis in several variables,North-Holland, 0444884467 (1990). | MR 1045639 | Zbl 0271.32001

[LT81] Lipman (J.), Tessier (B.).— Pseudo-rational local rings and a theorem of Briançon-Skoda about integral closures of ideals, Michigan Math. J. 28, p. 97-115 (1981). | MR 600418 | Zbl 0464.13005

[LTR08] Lejeune-Jalabert (M.), Tessier (B.) and Risler (J.-J.).— Clôture intégrale des idéaux et équisingularité, Ann. Toulouse Sér. 6, 17 no. 4, p. 781-859, available at arXiv:0803.2369 (2008). | Numdam | MR 2499856 | Zbl 1171.13005

[S72] Skoda (H.).— Application des techniques L 2 à la théorie des idéaux d’une algébre de fonctions holomorphes avec poids, Ann. Sci. École Norm. Sup. (4) 5, p. 545-579 (1972). | Numdam | MR 333246 | Zbl 0254.32017

[Sc03] Schoutens (H.).— A non-standard proof of the Briançon-Skoda theorem, Proc. Amer. Math. Soc. 131, p. 103-112 (2003). | MR 1929029 | Zbl 1005.13007